Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 575390, 19 pages
http://dx.doi.org/10.1155/2013/575390
Research Article

Bifurcation of Limit Cycles by Perturbing a Piecewise Linear Hamiltonian System

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 5 October 2012; Accepted 21 November 2012

Academic Editor: Yonghui Xia

Copyright © 2013 Yanqin Xiong and Maoan Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanqin Xiong and Maoan Han, “Bifurcation of Limit Cycles by Perturbing a Piecewise Linear Hamiltonian System,” Abstract and Applied Analysis, vol. 2013, Article ID 575390, 19 pages, 2013. doi:10.1155/2013/575390